# SDR CALA2019053100860

- Difficulty date: May 29, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 67,310 hours, 23,743 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: TB42
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WITH GEAR HANDLE UP AFTER TAKEOFF THE NOSE GEAR LIGHT SHOWS GREEN AND RED LIGHT. T/S PER FIM 32-09-00-810-818. BITE SHOWS FAULT 32-61004 LATCHED. INSPECTED S845 AND TB42. FOUND S845 OPEN, SUSPECT SENSOR BAD FROM STOCK. REPLACED TB42 AS PRECAUTION. REF AMM 32-61-51-400-802 AND 32-61-51-710-801 FOR FUNCTIONAL TEST. SWING OF NOSE GEAR PASS. NO FAULTS NOTED. LATCH FAULT CLEARED. LOG CLOSED. PERFORMED IDT INSPECTION OF NOSE LANDING GEAR INDICATION LIGHTS DURING GEAR SWING. OPS CHECKED NORMAL.
